Copyright Statement: This is an open access article licensed under a Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, even commercially as long as the original work is properly cited.
Digital Object Identifier (DOI) : 10.14569/IJACSA.2011.020625
Article Published in International Journal of Advanced Computer Science and Applications(IJACSA), Volume 2 Issue 6, 2011.
Abstract: In this paper, an effective procedure to determine the reduced order model of higher order linear time invariant discrete systems is discussed. A new procedure has been proposed for evaluating Time moments of the original high order system. Numerator and denominator polynomials of reduced order model are obtained by considering first few redefined time moments of the original high order system. The proposed method has been verified using numerical examples.
G Saraswathi, “A MODIFIED METHOD FOR ORDER REDUCTION OF LARGE SCALE DISCRETE SYSTEMS” International Journal of Advanced Computer Science and Applications(IJACSA), 2(6), 2011. http://dx.doi.org/10.14569/IJACSA.2011.020625